A Combination of a Special Hermite Finite Element with Collocation for a Reaction-Diffusion Type Equation

Тип публикации: статья из журнала

Год издания: 2019

Идентификатор DOI: 10.1134/S1995080219040085

Ключевые слова: Finite element method, Hermite finite element, collocation method, Reaction-Diffusion equation, collocation method, Finite element method, Hermite finite element, Reaction-Diffusion equation

Аннотация: In the paper, we propose an efficient method based on the use of a bicubic Hermite finite element coupled with collocation for the reaction-diffusion equation with a variable coefficient. This enables one to reduce the dimension of the system of equations

Ссылки на полный текст

Издание

Журнал: LOBACHEVSKII JOURNAL OF MATHEMATICS

Выпуск журнала: Vol. 40, Is. 4

Номера страниц: 459-468

ISSN журнала: 19950802

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

  • Gileva L.V (Russian Acad Sci, Siberian Branch, Inst Computat Modelling, Krasnoyarsk 660036, Russia; Siberian Fed Univ, Krasnoyarsk 660041, Russia)
  • Karepova E.D. (Russian Acad Sci, Siberian Branch, Inst Computat Modelling, Krasnoyarsk 660036, Russia; Siberian Fed Univ, Krasnoyarsk 660041, Russia)
  • Shaidurov V.V. (Russian Acad Sci, Siberian Branch, Inst Computat Modelling, Krasnoyarsk 660036, Russia; Siberian Fed Univ, Krasnoyarsk 660041, Russia)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.